# SDR CHQA201100177

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 21,474 hours, 17,603 cycles
- Engine: Allsn AE3007A
- Engine time: 22,247 hours, 19,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POWER-UP THE CREW REPORTED THAT WHEN THE EMERGENCY LIGHT SWITCH WAS MOVED TO THE ARMED POSITION, HALF OF THE EMERGENCY LIGHTS WOULD TURN ON.  MAINTENANCE FOUND THE NR 3 FLOOR PROXIMITY LIGHT AT ROW 7 TO HAVE A FRAYED WIRE AND IT WAS INOPERATIVE.  THE AIRCRAFT WAS FERRIED FROM KJFK TO KCMH FOR REPAIR.  CMH MAINTENANCE REPLACED THE NR 3 FLOOR PROXIMITY LIGHT AND CHANGED ALL EMERGENCY BATTERIES.  OPERATIONAL CHECKS OF THE EMERGENCY BATTERY SYSTEM WERE GOOD WITH NO FURTHER DEFECTS NOTED.
